# SDR DALA2017121408606

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,654 hours, 19,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 0337924) L-2 DOOR, 3RD AFT DOOR STOP FROM TOP IN DOOR CUT OUT FRAME LOOSE. RESEALED PER B757 AMM 52-11-00.
